# SDR DL757080680

- Difficulty date: May 6, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 51,449 hours, 23,604 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376
- Condition: Overheated
- Location: Bs 520
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING, NOTICED A STRONG BURNING ELEC SMELL, DISSIPATED ON TAXI IN ALL IND INST NORMAL.  REMOVED AND REPLACED NR 1 FWD EQUIPMENT COOLING FAN PER MM.  OPN NML.  ALSO, REPLACED EQUIPMENT COOLING FILTER.
